# SDR 97ZZZM936

- Difficulty date: August 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICJW
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING RON, LEFT OVERWING EXIT FWD EMERGENCY LIGHT INOP.  ALL BULBS BURNED OUT.  RELAMPED THE LIGHT ASSY, NO HELP.  CHECKED VOLTAGE AT LIGHT ASSEMBLY 0 VDC FOUND.  REMOVED SIDE WALL PANEL, TRACKED WIRES AND FOUND WIRE BEHIND OVERHEAD COMPARTMENT NOT CRIMPED IN BUTT SPLICE.  CRIMPED WIRE IN SPLICE, OPS CHECK GOOD.  RESTORED AIRCRAFT TO NORMAL REF 33-51-01, 33-51-11, 25-21-311, AND GMM 14-6-1.  (M)
